MathSciNet Relay Station
MathSciNet bibliographic data
MR3317880 35Q53 (35B35 65M06 74J30 74K10)
Chugainova, A. P.; Shargatov, V. A. Stability of nonstationary solutions of the generalized KdV-Burgers equation. Comput. Math. Math. Phys. 55 (2015), no. 2, 251–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 11:50:18 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=b5dd298f70b021147d5b6ffc1c9efc0b; path=/; expires=Fri, 06-Jun-2031 11:50:19 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=87 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 57d Wn6]=D-fK=NlrCn믁h+%$m{ɞd^H$ux.߹];t{I~<R*] z%F5q~KνDYyՊesuw WԄ10 7wr%kG-IbY,WC-7\dj#p8Sũ({&f@T5S|tĿJ"R4gШddgIO?ҔJU_-?3OZV͎z~*8m!K S=5t(yd6 17n2!T:#P =iTHΔ,Z"!f|66 6jb't̴质 oGdK#*z&dkjL (7QTxT2Q*w`t,IHmdK}Z(|R]Bm.rpKE w[)&aRm-azpnw j2! _vo8eȇ˱QC[`YZ^c`tiN֭ԜY ycy2]W}_K@Y(_5lB(m6 Q_w5$Ԗ01RC^ǁK:L pzvyLhg4fM͹mӡ|']s˩  +7f>{48C)?k#[ v v`oE@T3ǢV.Hs t #%l%NU SJc4H8R3U +# \bcR* Lc8F a@8Pgb3 (b̨2#M cq6/,64"/Y)wOi[6~tFX6ZCLNCv$CCÐiiT=cZ+ssm3e;kα1N Ҳim^+OE\H dG{z1yF5 Hf%X?~դ0X6Iv33d)g 4s:m2,(h)d9Y&JiSs5j@A='dȥrmv&1ad<*JSk'WQtG, VAX/WcY=Ǯֵ`wt 9yMC9Yd=;:,?'O kdOacZapNK¬@cO͖}(>'x a $&| 0